JournalsprimsVol. 22, No. 6pp. 1155–1171

Stability and Instability of Certain Foliations of 4-Manifolds by Closed Orientable Surfaces

  • Kazuhiko Fukui

    Kyoto Sangyo University, Japan
Stability and Instability of Certain Foliations of 4-Manifolds by Closed Orientable Surfaces cover
Download PDF

Cite this article

Kazuhiko Fukui, Stability and Instability of Certain Foliations of 4-Manifolds by Closed Orientable Surfaces. Publ. Res. Inst. Math. Sci. 22 (1986), no. 6, pp. 1155–1171

DOI 10.2977/PRIMS/1195177067